# SDR DHL9872071D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 1 ENG TOP COWL DENT IN SKIN  BETWEEN RIB 5/6.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 6 BY 7, N/R 6747.
